# SDR ASAA0380623

- Difficulty date: October 7, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365851
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 15K CHECK, CABIN FLOOR EDGES HAVE BEEN WATER DAMAGED BETWEEN FS 1003 AND 1074.  REPLACED FLOORBOARD PER SRM 53-24-0.  (M)
